# SDR NWAA080659852

- Difficulty date: February 25, 2008
- Submitted: February 27, 2008
- Operation: Air carrier
- Aircraft: N761NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47709
- Aircraft time: 74,190 hours, 75,591 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY PATHWAY LIGHTING IN THE VENTRAL STAIRWAY WAS INOPERATIVE.  MAINTENANCE REPLACED THE POWER PACK AND OPERATIONALLY CHECKED THE SYSTEM.  THE AIRCRAFT HAS RETURNED TO SERVICE.
